Solvability of a first order linear partial differential equation. (English) Zbl 0117.06104

Full Text: DOI


[1] Hörmander, Math. Ann. 140 pp 124– (1960)
[2] Hörmander, Math. Ann. 140 pp 169– (1960)
[3] On existence of solutions of partial differential equations, Partial Differential Equations and Continuum Mechanics, Univ. Wisconsin Press, 1961, pp. 233–239.
[4] Linear Partial Differential Operators, Springer-Verlag, Berlin, 1963. · Zbl 0108.09301 · doi:10.1007/978-3-642-46175-0
[5] Lewy, Ann. Math. 66 pp 155– (1957)
[6] Mizohata, J. Math. Kyoto Univ. 1 pp 271– (1962)
[7] A complex Frobenius theorem, Seminars on Analytic Functions, Institute for Advanced Study, Princeton, Vol. 1, 1957, pp. 172–189.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.